MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PERFORMANCE SERIES SAGITTAL BLADE (18.0X1.27X90MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PERFORMANCE SERIES SAGITTAL BLADE (18.0X1.27X90MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 6118127090
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 4 events were reported for this quarter.Product return status: 1 device was evaluated using data provided by the user or third party.1 device was not available for evaluation.2 devices had investigation types that have not yet been determined.Evaluation findings (results/components): 1 device: fracture problem / part/component/sub-assembly term not applicable.1 device: no findings available / part/component/sub-assembly term not applicable.2 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition: 1 device: product not received.1 device: scrapped by customer.2 devices: product disposition is not yet determined.Additional information: 4 devices were labeled for single-use.4 devices were not reprocessed or reused.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31 2025.This report summarizes 4 events for the failure: fracture.3 events had no health consequences or impact.1 event had imaging required.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report #.Supplemental rationale: corrected data: b5, h6, h11.4 previously reported events were included in this follow-up record.Product return status: 1 device was evaluated using data provided by the user or third party.2 devices were not available for evaluation.1 device was evaluated based on historical data analysis.Evaluation findings (results/components).2 devices: fracture problem / part/component/sub-assembly term not applicable.2 devices: no findings available / part/component/sub-assembly term not applicable.Product disposition: 3 devices: product not received.1 device: scrapped by customer.
 
Event or Problem Description
No change.

Brand Name
PERFORMANCE SERIES SAGITTAL BLADE (18.0X1.27X90MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key24163436
Report Number3015967359-2026-99084
Device Sequence Number13039646
Product Code GFA
UDI-Device Identifier04546540501417
UDI-Public04546540501417
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized4
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6118127090
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown